RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 4, Pages 80–81 (Mi faa1680)  

This article is cited in 5 scientific papers (total in 6 papers)

Brief communications

Invariant orderings in simple Lie groups. The solution to É. B. Vinberg's problem

G. I. Olshanskii


Full text: PDF file (281 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:4, 311–313

Bibliographic databases:

UDC: 519.46
Received: 04.06.1981

Citation: G. I. Olshanskii, “Invariant orderings in simple Lie groups. The solution to É. B. Vinberg's problem”, Funktsional. Anal. i Prilozhen., 16:4 (1982), 80–81; Funct. Anal. Appl., 16:4 (1982), 311–313

Citation in format AMSBIB
\Bibitem{Ols82}
\by G.~I.~Olshanskii
\paper Invariant orderings in simple Lie groups. The solution to \'E. B. Vinberg's problem
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 4
\pages 80--81
\mathnet{http://mi.mathnet.ru/faa1680}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=684139}
\zmath{https://zbmath.org/?q=an:0576.32040}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 4
\pages 311--313
\crossref{https://doi.org/10.1007/BF01077863}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QT19600018}


Linking options:
  • http://mi.mathnet.ru/eng/faa1680
  • http://mi.mathnet.ru/eng/faa/v16/i4/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Olshanskii, “Infinite-dimensional classical groups of finite $r$-rank: Description of representations and asymptotic theory”, Funct. Anal. Appl., 18:1 (1984), 22–34  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Levichev, “Lie algebras admitting elliptic semialgebras”, Funct. Anal. Appl., 20:2 (1986), 146–148  mathnet  crossref  mathscinet  zmath  isi
    3. A. L. Konstantinov, “Invariant Ordering on the Simply Connected Covering of the Shilov Boundary of a Symmetric Domain”, Funct. Anal. Appl., 42:1 (2008), 28–32  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Giroux E., “Geometry and Dynamics of Contact Transformations”, Astérisque, 2010, no. 332, 183–220  isi
    5. Ben Simon G., Hartnick T., “Invariant Orders on Hermitian Lie Groups”, J. Lie Theory, 22:2 (2012), 437–463  isi
    6. A. M. Borodin, Aleksandr I. Bufetov, Aleksei I. Bufetov, A. M. Vershik, V. E. Gorin, A. I. Molev, V. F. Molchanov, R. S. Ismagilov, A. A. Kirillov, M. L. Nazarov, Yu. A. Neretin, N. I. Nessonov, A. Yu. Okunkov, L. A. Petrov, S. M. Khoroshkin, “Grigorii Iosifovich Olshanskii (k semidesyatiletiyu so dnya rozhdeniya)”, UMN, 74:3(447) (2019), 193–213  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:213
    Full text:70
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019